# SDR IPXA2014031782293

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U588031
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN MAIN CARGO DECK FLOORBOARD BS 1500.  FABRICATED NEW FLOORBOARD IAW EO-B747-5320-43835-C.
